# SDR HEEA0015986

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 18373
- Condition: Damaged
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAD ROUNDED OFF ON CHIP DETECTOR.
